VOLUME 22 2017 NUMBERS 1–3

State Complexity of Prefix Distance of Subregular Languages
Timothy Ng, David Rappaport, Kai Salomaa
Pages 169–188

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Timothy Ng and David Rappaport and Kai Salomaa},
  title   = {State Complexity of Prefix Distance of Subregular Languages},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {22},
  number  = {1--3},
  pages   = {169--188},
  year    = {2017},
  url     = {https://doi.org/10.25596/jalc-2017-169},
  doi     = {10.25596/jalc-2017-169}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: finite automata, state complexity, finite languages, prefix-convex languages, distance measures
DOI: 10.25596/jalc-2017-169